# SDR DALA13014986303

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 99,665 hours, 12,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R3 DOOR EMERGENCY LIGHT INOPERATIVE. CONNECTOR D11411P HAS BROKEN WIRE.  REPAIRED WIRE IAW SWPM 20-61-16.  LIGHT OPS CHECKED NORMAL.
